# SDR CA070226002

- Difficulty date: February 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 26,280 hours, 21,113 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 5717623133
- Part serial: A11272044
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN`S NR 2 WINDOW OUTER LAYER SHATTERED IN FLIGHT. WINDOW WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. REPORTED AS AN SDR DUE TO A SUSPECTED RELIABILITY ISSUE WITH SUBJECT WINDOWS. (TC NR 20070226002)
